# SDR CA070808004

- Difficulty date: August 8, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10400576
- Condition: Mismanufactured
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REMOVED FROM PACKAGE (NEW) THE FLAG TERMINAL THAT CONNECTS TO THE POINTS IN THE MAGNETO DID NOT HAVE ANY WIRE VISIBLE OUTSIDE THE CRIMP AREA OF THE TERMINAL. ACCORDING TO MFG, THE WIRE MUST BE FLUSH OR EXTENDED SLIGHTLY BEYOND THE CRIMP AREA. ALL 54 CAPACITORS IN STOCK WERE CHECKED AND FOUND TO HAVE THE SAME DEFECT. THESE CAPACITORS WILL BE SENT BACK TO TCM FOR WARRANTY EVALUATION.
